MathSciNet Relay Station
MathSciNet bibliographic data
MR2537701 12D05 (11R09 12Y05)
Belabas, Karim; van Hoeij, Mark; Klüners, Jürgen; Steel, Allan Factoring polynomials over global fields. J. Théor. Nombres Bordeaux 21 (2009), no. 1, 15–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement